# SDR QXEA2014120100962

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT X32.400 FRAME BETWEEN STR 24P AND 25P FWD SIDE OF FRAME. REMOVED 4 EA HI LIGHT FASTENERS ON EXTERNAL SKIN TO FRAME AT FS 32.40, STRINGER 24P IAW SRM PARA 6;N 1-5  TO FOM, SRM 51-40-15, REPAIR-01.  INSTALLED 4 EA HI-LIGHT FASTENERS ON EXTERNAL SKIN TO FRAME AT FS X32.4 STR P24P IAW SRM 51-40-15, REPAIR-01.  REMOVED 6 EA SOLID RIVETS AT STR 24P FS 33.20 TO 39.20 AND 2 EA BETWEEN STR 25P AND 26P F.S32.40 IAW SRM 51-42-05, PARA 4E(1-3) TO FOM.  INSTALLED 6EA SOLID RIVETS AT STR 24P, FS X33.2 TO FS X39.2 AND 2 EA BTW STR 25P AND 26P,  FS X32.4, REF SRM 51-42-05, REPAIR-01.  REMOVED CORROSION ON FUSELAGE FRAME STA 32.40 BETWEEN STRINGERS 24P & 25P IAW SRM 51-21-00 STRUT IDENT-02 PARAGRAPH 4A STEP 5(A-D) AND SL REF: FTOS-14-32154364. OBTAINED CORROSION REMOVAL DETAILS, MEASUREMENTS OF LENGTH 1.6120", WIDTH 0.200 AND DEPTH OF .058".  NO DEFECTS NOTED.  FOUND TO BE WITHIN LIMITS REF RD8/4-53-6506, ISS.1.  BLEND LIMITS ARE 1.65" X .200" X .140", ACTUAL IS 1.612" X .200" X .058".  COMPLIED WITH RD8/4-53-6506 TASK CARD. COMPLIED WITH M-184 FORM.
